I ve on prozac for a week i still feel nauseated cant eat. I take avian to sleep. Has anyone ever felt nauseated when deppressed. How long does the nausea take to go away. Im taking 20mg of prozac in the morning. And 2mg of ativan to sleep.
Hi, I too am on Prozac. Im on 60mg. Have been on it for over 2 years and its an amazing medication for depression and anxiety. I would give it another week. I had the nausea too and after about 2 weeks I started to feel so much better.
My anxiety had led to Depression and with both of those I would get sick to my stomach feeling. Prozac has helped alot for myself and family members that are on it too. Give a little more time. Best of luck to you!
From the literature:
"Very common (10% or more): Nausea (up to 29%), diarrhea (up to 18%), dry mouth (up to 12%)"
"Some side effects of Prozac may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Clay, I think you should give it a few more days to see how things go. Side effects usually resolve on their own.
Best regards, Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2015 • 3 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 18 Aug 2016 • 2 answers
Posted 3 Dec 2017 • 2 answers
Posted 1 Apr 2018 • 3 answers